# SDR DALA2021030401248

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SIDE PANEL UPPER AND LOWER SURFACE LH FROM STA 1480 TO STA 1640 AT AFT CARGO COMPARTMENT. SIDE PANEL LH FROM STA 1530 TO STA 1640 WAS REPAIRED PER SRM AND SIDE PANEL LH FROM STA 1480 TO STA 1530 AT AFT CARGO COMP. WAS REPLACED.
